# SDR SIMA20251120001

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N774JG
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 53,461 hours, 35,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Blown
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT FA JUMP SEAT EMERGENCY FLASHLIGHT BULB BLOWN.  R & R AFT FA JUMPSEAT EMERGENCY FLASHLIGHT IAW AMM 33-51-00.
